MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX OXYGEN/AEROSOL ACE KITS; ANESTHESIOLOGY

SMITHS MEDICAL ASD, INC. PORTEX OXYGEN/AEROSOL ACE KITS; ANESTHESIOLOGY
Model Number 11-1010
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No lot number was provided; therefore, device history record review could not be completed.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#: 617147.
 
Event or Problem Description
It was reported that there was a white piece on top of the bulb missing.No patient injury was reported.

Brand Name
PORTEX OXYGEN/AEROSOL ACE KITS
Common Device Name
ANESTHESIOLOGY
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15410614
Report Number3012307300-2022-18931
Device Sequence Number6999408
Product Code CAF
UDI-Device Identifier10788942110106
UDI-Public10788942110106
Combination Product (Y/N)N
PMA/510(K) Number
K953206
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number11-1010
Device Catalogue Number11-1010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown